# SDR VQMA905VR122522R0

- Difficulty date: December 25, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N905VR
- Make and model: Cessna 750
- Aircraft serial: 7500105
- Aircraft time: 17,805 hours, 10,754 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO MDW DUE TO SMOKE AND AN ELECTRICAL BURNING SMELL NOTICED IN THE CABIN. THE FLIGHT CREW MADE THE FOLLOWING ENTRY ON AML FORM.  SHORTLY AFTER TAKEOFF WE SMELLED AN ELECTRICAL BURNING SMELL COMING FROM THE CABIN. PASSENGERS SAW A PUFF OF SMOKE COME OUT OF CARPET FROM THE AFT ENTRY LIGHT.   TECHNICIANS INSPECTED THE AIRCRAFT AND FOUND DAMAGED WIRING ON THE AFT ENTRY LIGHT LOCATED JUST AFT OF THE MAIN CABIN DOOR, NEAR THE ENTRY FOOTWELL.  THE DAMAGED WIRING CREATED A SHORT, CAUSING THE SMOKE.  TECHNICIANS ARE IN THE PROCESS OF REPLACING THE LIGHT, WIRING, AND CONNECTORS AT THE TIME OF FILING OF THIS SDR.  WORK PERFORMED BY DC JETS ON MOUNTAIN AVIATION WORK ORDER MTN-4733.
